On the Reducibility of Certain Linear Differential Systems.
Journal für die reine und angewandte Mathematik, Tome 205 (1960), pp. 171-185
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1960__205_150460,
author = {Michael Golomb},
title = {On the {Reducibility} of {Certain} {Linear} {Differential} {Systems.}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {171--185},
year = {1960},
volume = {205},
zbl = {0097.28902},
url = {http://geodesic.mathdoc.fr/item/JRAM_1960__205_150460/}
}
Michael Golomb. On the Reducibility of Certain Linear Differential Systems.. Journal für die reine und angewandte Mathematik, Tome 205 (1960), pp. 171-185. http://geodesic.mathdoc.fr/item/JRAM_1960__205_150460/